Factorability of general symmetric matrices

Rufus Oldenburger

Compositio Mathematica (1940)

  • Volume: 7, page 223-228
  • ISSN: 0010-437X

How to cite


Oldenburger, Rufus. "Factorability of general symmetric matrices." Compositio Mathematica 7 (1940): 223-228. <http://eudml.org/doc/88741>.

author = {Oldenburger, Rufus},
journal = {Compositio Mathematica},
keywords = {Linear algebra, polynomials},
language = {eng},
pages = {223-228},
publisher = {Johnson Reprint Corporation},
title = {Factorability of general symmetric matrices},
url = {http://eudml.org/doc/88741},
volume = {7},
year = {1940},

AU - Oldenburger, Rufus
TI - Factorability of general symmetric matrices
JO - Compositio Mathematica
PY - 1940
PB - Johnson Reprint Corporation
VL - 7
SP - 223
EP - 228
LA - eng
KW - Linear algebra, polynomials
UR - http://eudml.org/doc/88741
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.